# SDR ASOA201101268

- Difficulty date: July 4, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 21,419 hours, 19,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE MIDDLE EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LEFT SIDE MIDDLE EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD IAW AMM 33-51-21. (CLOSED)
